Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 132, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 9, 2015, 4:25 PM CDT for 4 counties in South Dakota. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2015, 4:25 PM CDT (21:25 UTC)
- Expired
- Aug 9, 2015, 5:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Davison County, SD, Hanson County, SD, Miner County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 111 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 4:55 PM CDT | TSTM WND GST 61 | 3 N Mitchell, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
759
WUUS53 KFSD 092125
SVRFSD
SDC035-061-097-111-092200-
/O.NEW.KFSD.SV.W.0132.150809T2125Z-150809T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
425 PM CDT SUN AUG 9 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAVISON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
SOUTHERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA...
SOUTHWESTERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA...
NORTHWESTERN HANSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
* UNTIL 500 PM CDT
* AT 425 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LETCHER...OR
12 MILES NORTHWEST OF MITCHELL...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LETCHER AROUND 435 PM CDT.
LOOMIS AROUND 440 PM CDT.
MITCHELL AROUND 445 PM CDT.
FULTON AROUND 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4398 9766 4367 9773 4375 9833 4385 9832
4386 9833 4402 9831
TIME...MOT...LOC 2125Z 277DEG 26KT 4386 9822
HAIL...1.25IN
WIND...60MPH
$$
BT2 follow-up statements
454
WWUS53 KFSD 092135
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
435 PM CDT SUN AUG 9 2015
SDC035-061-097-111-092200-
/O.CON.KFSD.SV.W.0132.000000T0000Z-150809T2200Z/
DAVISON SD-SANBORN SD-MINER SD-HANSON SD-
435 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN DAVISON...SOUTHERN SANBORN...SOUTHWESTERN MINER AND
NORTHWESTERN HANSON COUNTIES...
AT 434 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LETCHER...OR 9
MILES NORTHWEST OF MITCHELL...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MITCHELL AROUND 445 PM CDT.
FULTON AROUND 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4398 9766 4367 9773 4375 9833 4385 9832
4386 9833 4389 9816
TIME...MOT...LOC 2134Z 277DEG 26KT 4385 9812
HAIL...1.25IN
WIND...60MPH
$$
BT921
WWUS53 KFSD 092148
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
448 PM CDT SUN AUG 9 2015
SDC035-061-097-111-092200-
/O.CON.KFSD.SV.W.0132.000000T0000Z-150809T2200Z/
DAVISON SD-SANBORN SD-MINER SD-HANSON SD-
448 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN DAVISON...SOUTHERN SANBORN...SOUTHWESTERN MINER AND
NORTHWESTERN HANSON COUNTIES...
AT 448 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOOMIS...OR
NEAR MITCHELL...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MITCHELL AROUND 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4398 9766 4367 9773 4375 9833 4385 9832
4386 9833 4389 9816
TIME...MOT...LOC 2148Z 281DEG 21KT 4379 9809
HAIL...1.75IN
WIND...60MPH
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:14 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Aug 9, 2:14 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 214 PM CDT SUN AUG 9 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 214 PM CDT SUN AUG 9 2015 SHOWERS AND THUNDERSTORMS WILL EXPAND IN COVERAGE THROUGH THE AFTERNOON AS AN UPPER LEVEL LOW APPROACHES FROM THE WEST. TWO AREAS TO WATCH. THE FIRST WILL BE EARLY THIS AFTERNOON ACROSS THE THE CENTRAL AND SOUTHEAST CWA NEAR A LOW LEVEL WARM/STATIONARY FRONT. CAPE VALUES ABOUT 2500 J/KG AND DEEP LAYER SHEAR OF 40 KNOTS SUPPORTS STRONG UPDRAFTS AND WITH RELATIVELY LOW LFC HEIGHTS A BRIEF TORNADO WILL BE POSSIBLE. THE ONLY THING NOT SUPPORTING LANDSPOUT TYPE TORNADOES ARE STRONG NEAR SURFACE LAPSE RATES. SO UPDRAFT ACCELERATIONS WILL BE TAKING PLACE FAIRLY LOW IN THE ATMOSPHERE BUT THESE MAY NOT EXTEND TO THE SURFACE. REGARDLESS HAIL TO AT LEAST GOLF BALLS AS WELL AS WINDS OF 75 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THE THUNDERSTORM ACTIVITY WILL PRESS FROM NORTHWEST TO SOUTHEAST THIS EVENING WITH THE THREAT FOR SEVERE DIMINISHING AFTER SUNSET. THE SHOWERS AND STORMS WILL LINGER IN NORTHWEST IOWA UNTIL LATE TONIGHT. NORTH WINDS WILL FILTER INTO THE AREA ON MONDAY WITH MAINLY DRY CONDITIONS EXPECTED AND PLEASANT TEMPERATURES IN THE UPPER 70S TO LOWER 80S. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 214 PM CDT SUN AUG 9 2015 SPLIT FLOW JET REGIME TO BEGIN THE PERIOD...HOWEVER THE SOUTHERN BRANCH OF THE JET QUICKLY WEAKENS. THIS LEAVES THE NORTHERN BRANCH ACROSS CENTRAL CANADA THE MAIN JET THROUGH MUCH OF THE WEEK ALLOWING UPPER LEVEL RIDGE TO BUILD INTO THE CENTRAL US. WITH LARGE SCALE SUBSIDENCE...HAVE REMOVED POP CHANCES THROUGH THE WEEK WITH GRADUAL WARMING TREND EXPECTED. COULD SEE STORM CHANCES RETURN NEXT WEEKEND AS UPPER LEVEL RIDGE WEAKENS AND A SERIES OF SHORT WAVES PASS THROUGH THE AREA. HAVE MADE VERY FEW CHANGES TO THE EXTENDED WITH ONGOING WEATHER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1240 PM CDT SUN AUG 9 2015 OCCASIONAL MVFR CEILINGS THROUGH THE AFTERNOON THEN THUNDERSTORMS BECOME THE FOCUS AFTER ABOUT 20Z. A FEW OF THESE STORMS WILL BE STRONG TO SEVERE. THE MAIN THREAT FOR MVFR CEILINGS AND THUNDERSTORMS WILL BE BEFORE ABOUT 5Z. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...08 LONG TERM... AVIATION...08
Hazardous weather outlook, Aug 9, 4:40 AM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SIOUX FALLS SD 440 AM CDT SUN AUG 9 2015 SDZ050-052-057-058-063-064-100945- GREGORY-JERAULD-BRULE-AURORA-CHARLES MIX-DOUGLAS- 440 AM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS OR THUNDERSTORMS IN THE AREA THIS MORNING ARE NOT EXPECTED TO BE SEVERE. SCATTERED STRONGER THUNDERSTORMS WILL MOVE INTO THE AREA THIS AFTERNOON AND CONTINUE INTO THE EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL LARGER THAN GOLF BALL SIZE...ALONG WITH WIND GUSTS TO 70 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH STORMS DURING THE MID TO LATE AFTERNOON. WHILE STORMS MAY LINGER INTO THE OVERNIGHT HOURS...THE THREAT OF SEVERE WEATHER SHOULD DIMINISH BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE BETWEEN 2 PM AND 10 PM. IAZ001-012-020-031-MNZ098-NEZ013-014-SDZ038-039-053>056-059>062- 065>071-100945- LYON IA-SIOUX-PLYMOUTH-WOODBURY-ROCK-DIXON-DAKOTA-BEADLE- KINGSBURY-SANBORN-MINER-LAKE-MOODY-DAVISON-HANSON-MCCOOK- MINNEHAHA-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD- UNION- 440 AM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA DURING THE AFTERNOON AND CONTINUE THROUGH THE EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 70 MPH. AN ISOLATED TORNADO COULD ALSO OCCUR IN AREAS SOUTH OF INTERSTATE 90 AND WEST OF INTERSTATE 29 DURING THE MID TO LATE AFTERNOON. WHILE STORMS MAY LINGER INTO THE OVERNIGHT HOURS... THE THREAT OF SEVERE WEATHER SHOULD DIMINISH TOWARD MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE BETWEEN 3 PM AND MIDNIGHT. IAZ002-003-013-014-021-022-032-MNZ071-072-080-081-089-090-097- SDZ040-100945- OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-CHEROKEE-BUENA VISTA-IDA- LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE- BROOKINGS- 440 AM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA AND EAST CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA TOWARD EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. WHILE THE THREAT OF SEVERE WEATHER IS LOW...ISOLATED STRONGER STORMS COULD PRODUCE HAIL TO HALF DOLLAR SIZE AND WIND GUSTS TO 60 MPH DURING THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Aug 9, 3:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
341 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 8 W WESSINGTON SPRINGS 44.08N 98.73W
08/09/2015 E1.50 INCH JERAULD SD TRAINED SPOTTER
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 9, 3:42 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
342 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 8 WSW WESSINGTON SPRINGS44.03N 98.73W
08/09/2015 E1.75 INCH JERAULD SD PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 9, 3:48 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
348 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 7 NNE PLANKINTON 43.81N 98.44W
08/09/2015 AURORA SD STORM CHASER
LANDSPOUT BRIEFLY TOUCHED DOWN
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 9, 4:03 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
403 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 8 S WESSINGTON SPRINGS 43.96N 98.57W
08/09/2015 E1.00 INCH JERAULD SD PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 9, 4:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
408 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 8 S WESSINGTON SPRINGS 43.96N 98.57W
08/09/2015 JERAULD SD PUBLIC
THREE TO FOUR INCH DIAMETER TREES AND LIMBS
DOWN
&&
NWS SIOUX FALLS SD
IRIS SYSTEMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 2:49 PM CDT | Severe Thunderstorm Warning | FSD | Jerauld | 41 min |
| Aug 9, 3:17 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 28 min |
| Aug 9, 3:24 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Jerauld, Sanborn | 36 min |
| Aug 9, 3:33 PM CDT | Tornado Warning | FSD | Aurora, Jerauld | 27 min |
| Aug 9, 3:57 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Jerauld, Sanborn | 33 min |
| Aug 9, 4:47 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 28 min |
| Aug 9, 4:50 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson | 40 min |
| Aug 9, 5:02 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury | 43 min |
| Aug 9, 5:17 PM CDT | Severe Thunderstorm Warning | FSD | Jerauld, Sanborn | 28 min |
| Aug 9, 5:23 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 52 min |
| Aug 9, 5:26 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook | 34 min |
| Aug 9, 5:28 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Douglas, Hanson, Hutchinson | 47 min |
| Aug 9, 5:41 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 34 min |
| Aug 9, 6:00 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 30 min |
| Aug 9, 6:02 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Turner, Yankton | 43 min |
| Aug 9, 6:05 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Miner | 25 min |
| Aug 9, 6:25 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook | 35 min |
| Aug 9, 6:26 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Miner, Moody | 34 min |
| Aug 9, 6:27 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, McCook, Minnehaha, Turner | 28 min |
| Aug 9, 6:44 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Turner, Yankton | 46 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.